Search Results

There are 4938 results for: content related to: The Boolean prime ideal theorem and products of cofinite topologies

  1. Indestructible strong compactness and level by level inequivalence

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 371–377, Arthur W. Apter

    Article first published online : 1 AUG 2013, DOI: 10.1002/malq.201200067

  2. Topologies for intermediate logics

    Mathematical Logic Quarterly

    Volume 60, Issue 4-5, August 2014, Pages: 335–347, Olivia Caramello

    Article first published online : 25 JUN 2014, DOI: 10.1002/malq.201200059

  3. You have free access to this content
    Peano Corto and Peano Basso: A Study of Local Induction in the Context of Weak Theories

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 92–117, Albert Visser

    Article first published online : 8 FEB 2014, DOI: 10.1002/malq.201200102

  4. Krasnoselskii-type fixed point theorems with applications to Hammerstein integral equations in L1 spaces

    Mathematische Nachrichten

    Volume 286, Issue 14-15, October 2013, Pages: 1452–1465, Gang Cai and Shangquan Bu

    Article first published online : 29 MAY 2013, DOI: 10.1002/mana.201200256

  5. You have free access to this content
    Completeness of intermediate logics with doubly negated axioms

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 6–11, Mohammad Ardeshir and S. Mojtaba Mojtahedi

    Article first published online : 20 DEC 2013, DOI: 10.1002/malq.201200083

  6. Bounded dagger principles

    Mathematical Logic Quarterly

    Volume 60, Issue 4-5, August 2014, Pages: 266–272, Toshimichi Usuba

    Article first published online : 19 JUL 2014, DOI: 10.1002/malq.201300019

  7. Around independence and domination in metric abstract elementary classes: assuming uniqueness of limit models

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 211–227, Andrés Villaveces and Pedro Zambrano

    Article first published online : 11 MAY 2014, DOI: 10.1002/malq.201300059

  8. Completeness and interpolation of almost-everywhere quantification over finitely additive measures

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 286–302, João Rasga, Wafik Boulos Lotfallah and Cristina Sernadas

    Article first published online : 1 AUG 2013, DOI: 10.1002/malq.201110051

  9. Inconsistency lemmas in algebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 393–406, James G. Raftery

    Article first published online : 6 NOV 2013, DOI: 10.1002/malq.201200020

  10. On the strength of marriage theorems and uniformity

    Mathematical Logic Quarterly

    Volume 60, Issue 3, May 2014, Pages: 136–153, Makoto Fujiwara, Kojiro Higuchi and Takayuki Kihara

    Article first published online : 11 MAY 2014, DOI: 10.1002/malq.201300021

  11. Upward Morley's theorem downward

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 303–331, Gábor Sági and Zalán Gyenis

    Article first published online : 6 AUG 2013, DOI: 10.1002/malq.201110048

  12. When series of computable functions with varying domains are computable

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 471–493, Iraj Kalantari and Larry Welch

    Article first published online : 4 NOV 2013, DOI: 10.1002/malq.201200053

  13. The existence of free ultrafilters on ω does not imply the extension of filters on ω to ultrafilters

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 258–267, Eric J. Hall, Kyriakos Keremedis and Eleftherios Tachtsis

    Article first published online : 5 AUG 2013, DOI: 10.1002/malq.201100092

  14. You have free access to this content
    Playing in the first Baire class

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 118–132, Raphaël Carroy

    Article first published online : 5 FEB 2014, DOI: 10.1002/malq.201200064

  15. On linear Brouwerian logics

    Mathematical Logic Quarterly

    Volume 60, Issue 4-5, August 2014, Pages: 304–313, Zofia Kostrzycka

    Article first published online : 28 JUL 2014, DOI: 10.1002/malq.201200075

  16. You have free access to this content
    Some combinatorial principles for trees and applications to tree families in Banach spaces

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 70–83, Costas Poulios and Athanasios Tsarpalias

    Article first published online : 8 FEB 2014, DOI: 10.1002/malq.201300029

  17. You have free access to this content
    Cofinalities of Borel ideals

    Mathematical Logic Quarterly

    Volume 60, Issue 1-2, February 2014, Pages: 31–39, Michael Hrušák, Diego Rojas-Rebolledo and Jindřich Zapletal

    Article first published online : 4 FEB 2014, DOI: 10.1002/malq.201200079

  18. An Ehrenfeucht-Fraïssé game for Lω1ω

    Mathematical Logic Quarterly

    Volume 59, Issue 4-5, August 2013, Pages: 357–370, Jouko Väänänen and Tong Wang

    Article first published online : 14 AUG 2013, DOI: 10.1002/malq.201200104

  19. The simplest protoalgebraic logic

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 435–451, Josep Maria Font

    Article first published online : 14 NOV 2013, DOI: 10.1002/malq.201200052

    Corrected by:

    Erratum: Erratum to J. M. Font, The simplest protoalgebraic logic

    Vol. 60, Issue 1-2, 91, Article first published online: 8 FEB 2014

  20. On the strong cell decomposition property for weakly o-minimal structures

    Mathematical Logic Quarterly

    Volume 59, Issue 6, November 2013, Pages: 452–470, Roman Wencel

    Article first published online : 31 OCT 2013, DOI: 10.1002/malq.201200016